Brufen Oral Suspension 60ml

In stock
SKU
ZBR1004
Brufen helps to provide relief from pain and reduce fever for 8 hours.
Buy 3 for $7.50 each

Brufen oral suspension contains Ibuprofen 20mg/ml. Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking your body's production of certain natural substances that cause inflammation. This effect helps to decrease swelling, pain, or fever.

BENEFITS:

• Relieves fever
• Reduces muscle, joint, soft tissue pain
• Relieves symptoms of inflammation like swelling and pain
• Relieves headache, dental pain and menstrual pain

FLAVOUR:

Orange

Made in Indonesia

DOSAGE:

For adults and children older than 12 years (>40kg):

• 20ml initially, 10 -20ml may be taken every 4 hours when needed. Do not take more than 60mg (1200mg) in 24 hours

Children is 20-30mg/kg of bodyweight in divided doses:

• 6-12 months (7-10kg) - 2.5ml; 3 times a day
• 1-2 years (10.0- 14.5kg) -2.5ml; 3 to 4 times a day
• 3-7 years (14.5-25.0kg) - 5ml; 3 to 4 times a day
• 8-12 years (25.0-40.0kg) -10ml; 3 to 4 times a day

EXPIRY DATE:

11-Aug-2025

More Information
Promotion 3 FOR $7.50 EACH
SKU ZBR1004
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
© 2019 All rights reserved GLOVIDA.